# SDR FDEA202009222292

- Difficulty date: September 22, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 80,543 hours, 16,244 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Fcc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS 525 05-50 8662 22SEP20 SEA FACT U.  REJECTED TAKEOFF PERFORMED AT INITIAL POWER UP BEFORE SETTING STANDARD TAKEOFF POWER.  FACT 22SEP20 05:00 SEA U.  PERFORMED HIGH ENERGY STOP INSPECTION/CHECK, PER AMM 05-56-01-6.  NO DEFECTS NOTED.  OK FOR SERVICE.  PDIS 525 22-10 8661 22SEP20 SEA FACT.  ON POWER UP FOR TAKEOFF LEVEL 2 ALERT FCC 2A DATA FAULT ALERT.  FACT 22SEP20 05:01.  SEA FOUND FCC 2 UNDER CURRENT FAULT ON FCC 2.  REMOVED AND REPLACED NR 2 FCC, REF AMM 22-01-03-4.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  FCC 2A FAULT CLEARED.  PERFORMED FCC 2 RTS AND TEST PASSED.  A/C REMAIN CAT 3 STATUS.  NO CURRENT FAULT ON FCC 1 CURRENT FAULT.  A/C OK FOR SERVICE.
